OmahaBeef speaks the truth. :biggrin1: (awesome post.) I would like to add one point of clarification on point 5: Although steriods are not "physically" addicting, there is an indirect form of physical addiction that results when external testosterone is withdrawn. During the post cycle period, the body is struggling to turn on the natural production of testosterone. The recovery period can be very (very) painful, and both bodybuilders and those on hormone replacement therapy (HRT) who unfortunately were told by their doctors that they had to stop therapy (due to any number of health reasons) sometimes find that they have to go on another cycle to deal with the situation. In the case of bodybuilders, they are smart enough to use HCG and clomid during the post recovery period to minimize the effects. Unfortunately, HRT patients are guided by clueless doctors, doctors who in general do not know anything about HCG or clomid. The bottom line is that these patients suffer both the physical and psychological effects of being in near-zero hormone state. (Those in the medical profession who inflict pain should be castrated...) By the way OmahoBeef, what dose and type of T (cypionate, etc) are you taking? Also, you mentioned that you are taking it every 2 weeeks. Is there any reason why you would not take it on a weekly basis (divide the bi-weekly dose in half)?